MathSciNet Relay Station
MathSciNet bibliographic data
MR249323 (40 #2569a) 05.45 (65.00)
Cockayne, E. J. Computation of minimal length full Steiner trees on the vertices of a convex polygon. Math. Comp. 23 1969 521–531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement